• Roses1018's Avatar

    Roses1018 asked a questionBreast Cancer

    Joint problem

    13 answers
    • Lopsided's Avatar
      Lopsided

      I'm two and a half years after chemo and I'm on tamoxifen and I have awful joint pain. I have cyst like lumps on a great deal of my joints especially my hands. Oncologist says its part of arthritis I seem to have developed but there is nothing I can do about them. They look ugly!
      My hips, feet, ankles, shoulders and hands are my most effected and some days I can't write or do anything. I'm on ibuprofen, gabapentin, codeine,paracetamol and tramadol. And I need all of these to get through the day! Most nights I have trouble sleeping but have found sitting up supported by pillows is easier fro my shoulder and hips than lying on my sides!
      My oncologist says that I may have gotten arthritis whan I was older anyway as both my parents have it and that chemo just accelerated it! I also have flare ups every now and again when my joints feel like they are on fire andi feel like I've got flu! Also related to arthritis!! Still I keep on taking the meds and manage to maintain a fairly good life. Just get ontop of the pain otherwise it will eat away at you! It trial and error to get right combo for you! Take care x

      over 3 years ago
    • judijudijudi's Avatar
      judijudijudi

      Yes, I sure experienced a rapid onset of what seems to be osteoarthritis after chemo. My right hand is almost useless for gripping. It is very frustrating when trying to complete simple tasks. I have been prescribed meloxicam which is a Wal-Mart $4 prescription. One pill a day seems to take care of the pain for the most part. Sometimes I add a Tylenol arthritis in the evening if I've done a lot of physical work and my aches are exacerbated. I'm not happy to have this new problem along with the peripheral neuropathy from chemo; however, to put it into perspective, I'm really glad to be alive. Pain control is important. Seek medical help to find alleviation of your pain and enjoy life! Good luck!

      over 3 years ago
    • fluteplayer's Avatar
      fluteplayer

      the side effects from chemo never ends. I have tried accupunture ,physcial therpy, exercise, hot tubs, bike riding and now thi chi. even was sent to a physch dr as they thought I was imagining all the pain. also have carpel tunnel . only help is all the drugs they gladly give. afraid I would become an addict but assured me I would be dead first. they say its all from arthritis no way chemo but that is bull

      over 3 years ago
  • Roses1018's Avatar

    Roses1018 started following

  • Roses1018's Avatar

    Roses1018 posted an update

    First mammogram after my surgery everything was negative prayers have been answered

  • Roses1018's Avatar

    Roses1018 posted an update

    Been so exhausted, was on Arimidex but oncologist has changed it to Tamoxifen. Go for blood work in 2 weeks. Has anyone had this happen to them and how did it work out.

  • Roses1018's Avatar

    Roses1018 started following

    User: Mom2

  • Roses1018's Avatar

    Roses1018 started following

    User: gwendolyn